# SDR SWAA2021032355742

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS918 RBL12 WL171. / SUPPORT ANGLE Ï¿½STIFFENERÏ¿½ BEHIND WATER SERVICE PANEL BS 918; RBL 12; WL 171 REMOVED AND REPLACED PER SRM 51-40-02 AND DWG# 147A7221
